# SDR FDEA201109224042

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1681.8-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SHEAR WEB HAS CORROSION ON SURFACE AT APPROX BETWEEN BL 0 AND RBL 15.  REMOVED CORROSION IAW SRM 51-10-02.  ORIGINAL MATERIAL .071 AFTER REWORK .046   MATERIAL LOSS .025 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.   REMOVED SHEAR WEB IAW SRM 51-40-02.  FABRICATED NEW SHEAR WEB IAW DWG 146N5318.   INSTALLED NEW SHEAR WEB IAW SRM 51-40-01.  MAJOR REPAIR.
